# SDR DHL2005746507

- Difficulty date: June 30, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 57,204 hours, 31,619 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK DAMAGED AT BS 520 TO 560 RBL 24.75.  REMOVED SEAT TRACK AT BS 480 TO 550 RBL 24.75 IAW B727 SRM 51-30-2, FABBED NEW SEAT TRACK MAT P/N BAC 1520-792 PO 9001320 SIZE 70" IAW B727 SRM 53-10-5 FIG 1 AND SRM 53-10-2 FIG 1, TREATED AND PRIMED SEAT TRACK IAW B727 SRM 51-10-2, INSTALLED SEAT TRACK IAW B727 53-10-5 FIG 1.
